# SDR FDEA201203130923

- Difficulty date: March 13, 2012
- Submitted: March 13, 2012
- Operation: Air carrier
- Aircraft: N436FE
- Make and model: Airbus A310-203
- Aircraft serial: 454
- Aircraft time: 42,930 hours, 18,844 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Computer
- Part number: 4907905
- Part serial: 260
- Condition: Inoperative
- Location: Te Flaps
- Part time: 14,243 hours, 8,299 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: G, J
- Precautionary procedure: A

## Discrepancy

FLAP SYS 1 FAULT LIGHT IN FLIGHT RELEASED FOR SERVICE IAW MEL: 27-51-01-01   CATEGORY: C, "MEL 27-51-01-01: NR 2 SLATS/ FLAPS CONTROL COMPUTER - INOP.  SLAT/FLAP WING TIP BRAKE TEST HAS BEEN ACCOMPLISHED." SFCC PN 49-079-05 (SYS NR 1) GOOD.  SFCC PN 49-079-05 (SYS NR 2) INOP NR1 SFCC WOULD NOT PERFORM A BITE TEST, SWAPPED NR 2 SFCC INTO NR 1 SFCC POSITION.  PERFORMED BITE TEST.  TEST WAS GOOD IAW AMM 27-51-00-05. SFCC SYS NR 1 HAS PN 49-079-05 SN 405. SYS NR 2 HAS PN THIS SYS IS INOP. REFERENCE MEL 27-51-01-01.  SWAPED BACK TO ORIGINAL POSITIONS, CONFIRMED PN ARE THE SAME 49-079-05 R & R NR1 SFCC IAW MM 27-51-00-05-0. OPS CK GOOD.
